# SDR 2008UALA04186

- Difficulty date: August 7, 2008
- Submitted: August 28, 2008
- Operation: Air carrier
- Aircraft: N518UA
- Make and model: Boeing 757222
- Aircraft serial: 24871
- Aircraft time: 61,092 hours, 20,403 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 362624
- Condition: Inoperative
- Location: Seat 16c
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE 15C EMERGENCY LIGHT HAS DETACHED.  PIECE IN COCKPIT, 16C IS INOPERATIVE.  REPLACED EMERGENCY LIGHT STRIP ON SEAT 16C.  OP CHECKS GOOD.
